# SDR SWAA2023090596786

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 50,351 hours, 30,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR EMERGENCY LIGHTS AFT OF FLAPS INOP<[01] R&R EMERGENCY LIGHTS BATTERY PACK M1670 PER AMM 33-51-06. OPS CHECK GOOD
